Is Abilify safe for teens?

Question is Closed Report Mark as Favorite

Answers (1)

27 Sep 2010

I assume you mean abilify? If your talking about abilify, I'd first look into a therapist or psychologist as these sorts of drugs are more likely to have a negative long term effect on teens than on non-teens, around 20 and up. Abilify is an atypical antipsychotic, and really is a very potent drug that makes you feel like the walking dead. It has a long list of possible side effects, and is a drug that I would consider to be way more severe than a prozac or lexapro (although, those meds can actually cause bipolar on the first dosage). So, I guess it's really comes down to how bad are the symptoms, and are the negatives associated with the drug more or less than the negatives associated with not taking the drug, also thinking long term...

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Depakote VS Abilify?

What is the difference between Depakote and Abilify. I am currently on Abilify (5mg) for Bi-Polar I and I also take Adderall (10mg tri daily) for ...

1 answer 23 Feb 2010

Is it safe to take Abilify and Doxepin together.

I was told suicidal and mdd at 15 learned to deal w/o meds Now a dr. gave me abilify 5m and doxepin 25m to take .Haven't yet want to know if ...

1 answer 20 Sep 2010

I'm losing hope of getting any kind of compensation from Abilify. I suffered permanent damage?

from the Abilify, yet I can't find ANY lawyers here in Mo. that is taking Abilify cases. I have ALL my medical records, however, I don't ...

1 answer 4 Mar 2011

Is there any concerns I should have taking Lexapro and Abilify along with Phenergan and Zofran?

I am very scared to take any drugs due to a past drug interaction that I had and nearly died from it. I just want to make sure that Lexapro and ...

2 answers 11 May 2011

Abilify withdrawal ?

Are there side effects to coming off Abilify ? I am on 20 Mg of abilify, and want to cut it down to 5 Mgs. The only reason my Psyc-doc raised it was ...

2 answers 17 May 2012